# SDR AALA20050831

- Difficulty date: November 22, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Mlg Support Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - MAIN LANDING GEAR SUPPORT BEAM RIGHT HAND RETRACT BUSHING INBOARD BUSHING OUTBOARD FACE HAS MINOR CORROSION.  AREA IS 2.13 INCHES BY 2.13 INCHES WITH A DEPTH OF .025.  ORIGINAL THICKNESS 1.235 INCHES.  FINAL THICKNESS 1.210 INCHES.  RIGHT HAND MAIN LANDING GEAR RETRACT BUSHING AREA REWORKED IN ACCORDANCE WITH ESO 80559 DATED NOVEMBER 17 2005.
